MathSciNet Relay Station
MathSciNet bibliographic data
MR977881 (90f:65146) 65L20 (65L05)
Torelli, Lucio Stability of numerical methods for delay differential equations. J. Comput. Appl. Math. 25 (1989), no. 1, 15–26.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement